# SDR 95ZZZX4347

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT 16,000 FEET WITH POWER AT APPROX 45 PERCENT TORQUE, CREW SELECTED AUTOFEATHER ARMED AND WHEN CONDITION LEVERS ADVANCED FROM MIN RPM TO MAX RPM TO RT ENGINE, EXPERIENCED AUTOFEATHER CONDITION.  CREW SELECTED AUTOFEATHER OFF AND ENGINE RETURNED TO NORMAL PARAMETER.  ACFT LANDED UNEVENTFULLY AT RAP.  PERFORMED MAINTENANCE GROUND RUN IN RAP WITH AUTOFEATHER OFF.  FERRIED AIRCRAFT TO GJT FOR INVESTIGATION.  DOWNLOADED FDR AND FOUND ALL ENGINE PARAMETERS NORMAL FOR AUTOFEATHER OPERATION.  PERFORMED GROUND RUN-UP AND OPS CHECK OF AUTOFEATHER SYSTEM.  ALL PARAMETERS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
